# SDR CALA2023110803300

- Difficulty date: November 4, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N62884
- Make and model: Boeing 737924ER
- Aircraft serial: 42203
- Aircraft time: 27,837 hours, 9,955 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Part serial: NA
- Condition: Detached
- Location: Row 21
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER HIT EMERGENCY EXIT SIGN OVERHED ROW 21 WITH BAG AND KNOCKED IT OUT OF POSITION. SECURED LIGHT ASSY PER AMM 33-51-01-960-801. OP CHECK GOOD VERIFIED LIGHT SECURED AND OPS GOOD , IAW GMM 09-10-05
